# SDR 2005FA0001643

- Difficulty date: December 6, 2005
- Submitted: December 30, 2005
- Operation: General aviation
- Aircraft: N22HP
- Make and model: Cessna S550
- Aircraft serial: S5500103
- System (JASC): 2150 · Cabin Cooling System
- Part: Resistor
- Part number: JBS2402
- Condition: Burned
- Location: Blower Assy
- Component: Blower Assy
- Component part number: JBS2371
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FREON AIR CONDITIONING SYSTEM CIRCUIT BREAKER TRIPPED WHEN SYSTEM TURNED ON.  FOUND AFT EVAPORATOR BLOWER INOPERATIVE IN LOW POSITION, EXCESSIVELY NOISY IN HIGH POSITION.  REMOVED FLOORBOARD FOR INVESTIGATION, FOUND BLOWER MOTOR RESISTOR ASSY.  BURNED AND ADJACENT PLASTIC BLOWER MOTOR HOUSING MELTED.  FREON AIR CONDITIONING SYSTEM INSTALLED UNDER STC SA2698SW, 809.7 HOURS PREVIOUSLY, NO RECORD OF COMPONENT REPLACEMENTS SINCE INSTALLED.  REPLACED BLOWER ASSY AND RESISTOR, OPS CHECKS SATISFACTORY. (K)
